# SDR GTIA2014040101241

- Difficulty date: April 1, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N532NK
- Make and model: Airbus A319-132
- Aircraft serial: 3165
- Aircraft time: 26,568 hours, 12,642 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: D5227900200800
- Condition: Unknown
- Location: Lt Overwing
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTED LEFT OVERWING EXIT MAKING LOUD HUM.  PERFORMED DETAILED VISUAL INSPECTION OF LT OVERWING EMERGENCY EXIT DOOR IAW AMM 52-21-00-200-001-A.   NO DAMAGE NOTED.  PERFORMED PRESSURIZATION LEAK CHECK IAW AMM 05-53-00-780-001-A.  NO LEAKS NOTED AT LT OVERWING EMERGENCY EXIT DOOR.
